# SDR AALA202510062608

- Difficulty date: October 5, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N746UW
- Make and model: Airbus A319-112
- Aircraft serial: 1297
- Aircraft time: 63,709 hours, 39,970 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY LIGHTS OPS TEST FAULT: EPSU UNIT EMER AFT RIGHT. MAINTENANCE REPLACED EPSU BATTERY AFT RIGHT 12WL IAW AMM 33-51-38.
